# SDR SWAA2024091636612

- Difficulty date: September 11, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 20,429 hours, 10,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Fluctuates
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FRONT OVERWING EMERGENCY EXIT LIGHT FLICKERS<[01] OK TO CONTINUE PER MEL 33-2-04. SP1B;[02] PERFORMED PHASE 2 DATA LOAD PER AMM 23-42-03. OPS CHECK GOOD. THIS CLEARS MEL 33-2-04
